# SDR A8O2006F00000

- Difficulty date: August 9, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N97FT
- Make and model: Gulstm GIV
- Engine: Rroyce TAY6118
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE UNCOMMANDED RETURNED TO IDLE/AUTO-RELIGHT.  R.  UNCOMMANDED ROLLBACK TO IDLE CONDITION THEN AUTO RELIGHT.  ENGINE RECOVERED AND (B ENGINE MAINT LTD MESSAGE REMAINED) ELECTRONIC ENGINE CONTROLLER (EEC) SUSPECT, SENT TO MFG FOR ANALYSIS.  (K)
